Difference equations and the irrationality measure of numbers
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 165-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a11,
author = {W. V. Zudilin},
title = {Difference equations and the irrationality measure of numbers},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {165--178},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a11/}
}
W. V. Zudilin. Difference equations and the irrationality measure of numbers. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 165-178. http://geodesic.mathdoc.fr/item/TM_1997_218_a11/